MAUDE Adverse Event Report: RAYNHAM BULK SURG PAT 1/2 X 1/2; OEM PATTIES & STRIPS

RAYNHAM BULK SURG PAT 1/2 X 1/2; OEM PATTIES & STRIPS
Model Number 24-5404
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgical patty (id 245404) is not available for return (discarded) as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.There is currently an open corrective and preventative action (capa) to investigate product issues related to missing x-ray material on surgical patties.
 
Event or Problem Description
A facility reported a surgical pattie (id 245404) was noted to be missing the blue strip and was unable to be found.After getting all 10 patties off the field, one pattie was noted to be missing the blue strip and was unable to be found.The event did not lead to surgical delay.

Brand Name
BULK SURG PAT 1/2 X 1/2
Common Device Name
OEM PATTIES & STRIPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17097969
Report Number3014334038-2023-00079
Device Sequence Number7663055
Product Code HBA
UDI-Device Identifier20886704004131
UDI-Public20886704004131
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24-5404
Device Catalogue Number245404
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date06/09/2023
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown